# SDR AALA202002109009

- Difficulty date: January 23, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598202020300
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND ELEVATOR HINGE FITTING #3 LUGS ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED  LUGS ON HINGE FITTING PER SRM 55-26-41-300-001.
